MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number PB1018
Medical Device Problem Codes Activation Failure (3270); Material Split, Cut or Torn (4008); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: concomitant medical devices in use during the event include: product id: {ens1018}; product serial/lot number: {unknown}; product type: {0195 - heart valves}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter pulmonary valve implant procedure, in a patient with a previously implanted surgical pulmonary valve, a pre-implant balloon dilation was completed due it being standard for the implanting physician.Following the post-implant balloon dilation, the delivery catheter system (dcs) was inserted into the patient.The valve was then deployed and fully implanted into the previously implanted surgical valve.A post implant balloon dilation was then completed.After the post implant balloon dilation, moderate central regurgitation was identified.Subsequently, the attending physician opted to implant a second transcatheter pulmonary valve into the previously implanted transcatheter pulmonary valve.A 30-minute procedural delay occurred due to the event.Per the physician, the post-implant dilation and passing over a sheath contributed to damage to the valve that led to the moderate central regurgitation.
 
Additional Manufacturer Narrative
Updated data: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the post-implant dilation was performed on the first valve 2 times because the physician wanted to further dilate the valve so there was no waist.The type of balloon used was a 22 mm and 23 mm non-compliant balloon.The inflation time was 3 seconds, and the inflation device used was an in deflator.The inflation pressure was 8 ¿atm¿.It was noted that leaflet damage was observed after the post implant dilation.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received to clarify that the inflation pressure was 8 atmospheres (atm).As the valve was not explanted, the type of leaflet damage is unknown; however, it was suspected to be a torn leaflet.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24837348
Report Number9617601-2026-02386
Device Sequence Number15758638
Product Code NPV
UDI-Device Identifier00643169588196
UDI-Public(01)00643169588196(17)270822
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPB1018
Device Catalogue NumberPB1018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/09/2026
04/29/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/29/2026
05/19/2026
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 ...
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age25 YR
Patient SexFemale